PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1998 | 78 | 2 | 307-318
Tytuł artykułu

On the isoperimetry of graphs with many ends

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let X be a connected graph with uniformly bounded degree. We show that if there is a radius r such that, by removing from X any ball of radius r, we get at least three unbounded connected components, then X satisfies a strong isoperimetric inequality. In particular, the non-reduced $l^2$-cohomology of X coincides with the reduced $l^2$-cohomology of X and is of uncountable dimension. (Those facts are well known when X is the Cayley graph of a finitely generated group with infinitely many ends.)
Słowa kluczowe
Rocznik
Tom
78
Numer
2
Strony
307-318
Opis fizyczny
Daty
wydano
1998
otrzymano
1997-11-28
poprawiono
1998-04-27
Twórcy
  • Laboratoire de Mathématiques E. Picard, UMR CNRS 5580, Université Paul Sabatier, 118, route de Narbonne, F-31062 Toulouse Cedex, France
Bibliografia
  • [ABCKT] J. Amorós, M. Burger, K. Corlette, D. Kotschick and D. Toledo, Fundamental Groups of Compact Kähler Manifolds, Math. Surveys and Monographs 44, Amer. Math. Soc., 1996.
  • [Av] A. Avez, Variétés Riemanniennes sans points focaux, C. R. Acad. Sci. Paris Sér. A-B 270 (1970), 188-191.
  • [CGH] T. Ceccherini-Silberstein, R. Grigorchuk and P. de la Harpe, Amenability and paradoxes for pseudogroups and for discrete metric spaces, preprint, Université de Genève, 1997.
  • [Du] M. Dunwoody, Cutting up graphs, Combinatorica 2 (1982), 15-23.
  • [Ge] P. Gerl, Random walks on graphs with a strong isoperimetric property, J. Theoret. Probab. 1 (1988), 171-188.
  • [Gr89] M. Gromov, Sur le groupe fondamental d'une variété kählerienne, C. R. Acad. Sci. Paris Sér. I 308 (1989), 67-70.
  • [Gr] M. Gromov, Asymptotic invariants of infinite groups, in: G. A. Niblo and M. A. Roller (eds.), Geometric Group Theory, Vol. 2, London Math. Soc. Lecture Note Ser. 182, Cambridge Univ. Press, 1993.
  • [GLP] M. Gromov, J. Lafontaine et P. Pansu, Structures métriques pour les variétés riemanniennes, Textes Mathématiques, Cedic, Fernand Nathan, 1981.
  • [Ka] M. Kanai, Rough isometries and combinatorial approximations of geometries of non-compact Riemannian manifolds, J. Math. Soc. Japan 37 (1985), 391-413.
  • [Kri] V. Krishnamurty, Combinatorics, Theory and Applications, EWP PVT, New Delhi, 1985.
  • [Pi] C. Pittet, Fοlner sequences in polycyclic groups, Rev. Mat. Iberoamericana 11 (1995), 675-685.
  • [St] J. Stallings, Group Theory and Three-Dimensional Manifolds, Yale Math. Monographs 4, Yale Univ. Press, 1971.
  • [SW] P. Soardi and W. Woess, Amenability, unimodularity, and the spectral radius of random walks on infinite graphs, Math. Z. 205 (1990), 471-486.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv78z2p307bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.